Khalid Ali Salah

Post:

Assistant professor of Applied statistics

Location:

Department of Mathematics, Al-Quds University - Abu Deis, Palestine., P. O. Box 20002

Email:

This email address is being protected from spambots. You need JavaScript enabled to view it.

Telephone numbers

 

Internal:

-

Palestine:

02-2798328

International:

00972-02-2798328

Mobile:

00972527267285

 

About

Educated:

  • B.S., College of science and Technology, Abu dies, Jerusalem, 1990, "Field of study: Mathematics (Major) and Computer Science (Minor)".
  • M.Sc., Alquds University, Jerusalem, 2002, "Field of study: Applied Mathematics".
  • Ph.D., University Putra Malaysia (UPM), Malaysia, 2008, "Field of study: Applied Statistics"

Research interests

  • Biostatistics and Applied Math and Statistics

Teaching Activities

  • All Undergraduate and Graduate Courses of Applied Math and Satatistics in the University

Selected publications

  • On Estimating A Cure Fraction in A Population-Based Cancer Survival Analysis, Korean Statistical Society, Elsevier Publications, Revising.
  • Bayesian Approach for Joint Longitudinal and Time-to-Event Data with Survival Fraction, BULLETIN of the Malaysian Mathematical Sciences Society (2) 32(1) (2009), 75–100.
  • A Stochastic Joint Model for Longitudinal and survival Data with Cure Patients, International Journal of Tomography & Statistics, Winter 2009, Vol. 11, No. W09.; 48-67; ISSN 0972-9976 ( Print ); ISSN 0973-7294 (Online).
  • On Estimating a Cure Fraction in a Population-Based Cancer Survival Analysis, International Journal of Soft Computing Applications, ISSN: 1453-2277 Issue 3 (2008), pp.187-205, © EuroJournals Publishing, Inc. 2008
  • An Approximation of a Multivariate Stochastic Model for the Analysis of Longitudinal Data, European Journal of Scientific Research, ISSN 1450-216XVol.20 No.1 (2008), pp.76-87, © EuroJournals Publishing, Inc. 2008
  • Cure Fraction, Modelling and Estimating in a Population-Based Cancer Survival Analysis, Malaysian Journal of Mathematical Sciences 2 (1): 113-134 (2008)
  • A Semiparametric Joint Model for Longitudinal and Time-to-Event Univariate Data in Presence of Cure Fraction, European Journal of Scientific Research ISSN 1450-216X Vol.18 No.4 (2007), pp.707-729 © EuroJournals Publishing, Inc. 2007
  • Error Analysis For The Finite Element Approximation of Conductive-Radiative Model, European Journal of Scientific Research, Volume 11, No 2 November, 2005, 236-245